International Journal: Mathematical Manuscripts (IJMM)

Volume 1  Number 2 (2007)




Global Bifurcations of Limit Cycles
Authors: Valery A. Gaiko

A Characterization of Transitive Maps for Locally Compact Topological Spaces.

Authors: John Taylor


Global Exponential Periodicity for Discrete-time analogues of BAM Neural Networks with finite distributed delays

Authors: Tiejun Zhou, Yuehua Liu, Yirong Liu and Anping Chen


Digital Image compression using data association                     

Authors: K. Venkateswara Rao, V.Kamakshi Prasad and C. R. Rao                                                            


On The Block-Circulant Matrices with The Fibonacci Q-Matrix

Authors: Haci Civciv


Complex Factorizations of The Fibonacci and Lucas K-Numbers

Authors: Haci Civciv


Global Solutions for an Abstract Cauchy Problem with Nonlocal Conditions

Authors: Hernan R. Henriquez, Hernandez M Eduardo and Haydar Akca


Asymptotic Expansion Method for Singularly-Perturbed Initial-Value Problems

Authors: Hani I. Siyyam and Muhammed I. Syam


Wavelets on the Interval and Application to nonlinear PDEs

Authors: Mohamed A. Hajji


Unsteady Flow of a Second Grade Fluid Over a Stretching Sheet with Partial Slip

Authors: S. Nadeem, S. Asghar and T. Hayat






 All rights are reserved with Research India Publications                             Home  Journals  Contact